“Mahdi Khajeh Salehani”


IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2020 - Present
(from March 20, 2020))

Past IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2015 - 2019)
(till March 20, 2019 )

Non IPM Affiliations

Assistant Professor of University of Tehran

Related Papers

1. M. khajeh Salehani
Asymptotic and binormal directions on surfaces sitting in the four-dimensional Euclidean space
Bull. Iranian Math. Soc. (Accepted) [abstract]
2. Mahdi. Khajeh Salehani
Interdisciplinary approaches to the mathematical modeling of social systems (In Persian)
Journal of Mathematics and Society 7 (2022), 95-111  [abstract]
3. M. khajeh Salehani
A study of mathematical structures in the modelling of social systems: Social networks analysis (In Perian)
Journal of Mathematics and Society (Accepted) [abstract]
4. M. khajeh Salehani
Controllability on the infinite-dimensional group of orientation-preserving diffeomorphisms of the unit circle
( In: Proceedings of the 3rd conference on Dynamical Systems and Geometric Theories)
5. M. khajeh Salehani
A study of locally convex manifolds in the realm of geometric control theory
( In: Proceedings of the 52nd Annual Iranian Mathematics Conference)
6. M. Khajeh Salehani
A jet bundle approach to the variational structure of nonhomologic mechanical systems
Reports on Mathematical Physics 83 (2019), 373-385  [abstract]
7. M. Khajeh Salehani
A geometric approach to the transpositional relations in dynamics of nonholonomic mechanical systems
Int. J. Geom. Methods Mod. Phys. 15 (2018), 36 pages  [abstract]
8. M. Khajeh Salehani
Identification of generic stable dynamical systems taking a nonlinear differential approach
Discrete Contin. Dyn. Syst. 23 (2018), 4541-4555  [abstract]
scroll left or right